Alert archive / Wisconsin / Wind Advisories in 2010

Wind Advisory 1, NWS Green Bay, WI

April 24, 20109 counties in Wisconsin

NWS Green Bay, WI issued this wind advisory at Apr 24, 2010, 3:16 PM CDT for 9 counties in Wisconsin. It took effect at Apr 25, 2010, 1:00 AM CDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Apr 24, 2010, 3:16 PM CDT (20:16 UTC)
In effect from
Apr 25, 2010, 1:00 AM CDT
Expired
Apr 25, 2010, 4:00 PM CDT
In force
15 hr
Issued by
NWS Green Bay, WI

Counties Brown County, WI, Calumet County, WI, Door County, WI, Kewaunee County, WI, Manitowoc County, WI, Marinette County, WI, Oconto County, WI, Outagamie County, WI, Winnebago County, WI

The radar

The Green Bay radar (KGRB), 9 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.3 hours before the alert went out and 9 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2010-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2010-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -18 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1515 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-18 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

476 
WWUS73 KGRB 242016
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
316 PM CDT SAT APR 24 2010

...WINDY CONDITIONS EXPECTED LATE TONIGHT AND SUNDAY...

.A STRONG STORM WILL MOVE FROM MISSOURI THIS EVENING TO INDIANA SUNDAY
AFTERNOON. IT WILL PRODUCE STRONG NORTHEAST WINDS IN THE LAKE
MICHIGAN COUNTIES AND THE NORTHERN FOX VALLEY LATE TONIGHT INTO
EARLY SUNDAY AFTERNOON. 

WIZ022-039-040-050-250430-
/O.NEW.KGRB.WI.Y.0001.100425T0900Z-100425T2100Z/
DOOR-BROWN-KEWAUNEE-MANITOWOC-
INCLUDING THE CITIES OF...STURGEON BAY...GREEN BAY...ALGOMA...
TWO RIVERS
316 PM CDT SAT APR 24 2010

...WIND ADVISORY IN EFFECT FROM 4 AM TO 4 PM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 4 PM CDT SUNDAY. 

* TIMING: NORTHEAST WINDS WILL STRENGTHEN LATE TONIGHT AND CONTINUE
  INTO EARLY SUNDAY AFTERNOON. 

* WINDS: NORTHEAST WINDS OF 20 TO 30 MPH WITH GUSTS OVER 40 MPH
  ARE LIKELY LATE TONIGHT AND CONTINUE INTO EARLY SUNDAY
  AFTERNOON.

* IMPACTS: THE WIND COULD CAUSE SOME TREE BRANCHES AND WIRES TO
  FALL AND CAUSE LOCAL POWER OUTAGES. DRIVERS OF LARGE VEHICLES
  AND PILOTS OF SMALL AIRCRAFT MAY NEED TO USE EXTRA CAUTION. THE
  STRONG WINDS COULD ALSO AFFECT CONSTRUCTION SITES WITH
  TEMPORARY WALLS AND STRUCTURES.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
3 follow-up statements
790 
WWUS73 KGRB 250242
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
942 PM CDT SAT APR 24 2010

...WINDY CONDITIONS EXPECTED LATE TONIGHT AND SUNDAY...

.A STRONG LOW PRESSURE SYSTEM WILL MOVE FROM WEST CENTRAL
ILLINOIS THIS EVENING TO INDIANA SUNDAY AFTERNOON. IT WILL PRODUCE
STRONG NORTHEAST WINDS IN THE FOX VALLEY AND LAKESHORE AREAS LATE
TONIGHT INTO EARLY SUNDAY AFTERNOON.

WIZ038-048-049-073-074-251045-
/O.EXB.KGRB.WI.Y.0001.100425T0600Z-100425T2100Z/
OUTAGAMIE-WINNEBAGO-CALUMET-SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...APPLETON...OSHKOSH...CHILTON...CRIVITZ
942 PM CDT SAT APR 24 2010

...WIND ADVISORY IN EFFECT FROM 1 AM TO 4 PM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 4 PM CDT SUNDAY. 

* TIMING: NORTHEAST WINDS WILL STRENGTHEN LATE TONIGHT AND 
  CONTINUE INTO EARLY SUNDAY AFTERNOON. 

* WINDS: NORTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 TO 50
  MPH ARE LIKELY FROM LATE TONIGHT THROUGH EARLY SUNDAY AFTERNOON.

* IMPACTS: THE WIND COULD CAUSE SOME TREE BRANCHES AND WIRES TO
  FALL AND CAUSE LOCAL POWER OUTAGES. DRIVERS OF HIGH PROFILE
  VEHICLES AND PILOTS OF SMALL AIRCRAFT WILL NEED TO USE EXTRA
  CAUTION. THE STRONG WINDS COULD ALSO AFFECT CONSTRUCTION SITES
  WITH TEMPORARY WALLS AND STRUCTURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

WIZ022-039-040-050-251045-
/O.EXT.KGRB.WI.Y.0001.100425T0600Z-100425T2100Z/
DOOR-BROWN-KEWAUNEE-MANITOWOC-
INCLUDING THE CITIES OF...STURGEON BAY...GREEN BAY...ALGOMA...
TWO RIVERS
942 PM CDT SAT APR 24 2010

...WIND ADVISORY NOW IN EFFECT FROM 1 AM TO 4 PM CDT SUNDAY...

THE WIND ADVISORY IS NOW IN EFFECT FROM 1 AM TO 4 PM CDT SUNDAY. 

* TIMING: NORTHEAST WINDS WILL STRENGTHEN LATE TONIGHT AND 
  CONTINUE INTO EARLY SUNDAY AFTERNOON. 

* WINDS: NORTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 TO 50
  MPH ARE LIKELY FROM LATE TONIGHT THROUGH EARLY SUNDAY AFTERNOON.

* IMPACTS: THE WIND COULD CAUSE SOME TREE BRANCHES AND WIRES TO
  FALL AND CAUSE LOCAL POWER OUTAGES. DRIVERS OF HIGH PROFILE
  VEHICLES AND PILOTS OF SMALL AIRCRAFT WILL NEED TO USE EXTRA
  CAUTION. THE STRONG WINDS COULD ALSO AFFECT CONSTRUCTION SITES
  WITH TEMPORARY WALLS AND STRUCTURES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
KIECKBUSCH
283 
WWUS73 KGRB 250940
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
440 AM CDT SUN APR 25 2010

...WINDY CONDITIONS EXPECTED TODAY...

.A STRONG LOW PRESSURE SYSTEM WILL MOVE THROUGH CENTRAL
ILLINOIS TODAY. IT WILL PRODUCE STRONG NORTHEAST WINDS IN THE FOX
VALLEY AND LAKESHORE AREAS INTO EARLY THIS AFTERNOON.

WIZ022-038>040-048>050-073-074-251745-
/O.CON.KGRB.WI.Y.0001.000000T0000Z-100425T2100Z/
DOOR-OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC-
SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...STURGEON BAY...APPLETON...GREEN BAY...
ALGOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ
440 AM CDT SUN APR 25 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. 

* WINDS WILL CONTINUE TO STRENGTHEN THIS MORNING...BEFORE
  DIMINISHING BY LATE THIS AFTERNOON.

* NORTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED
  THROUGH THE FOX VALLEY AND NEAR THE BAY AND LAKESHORE.

* WINDS THIS STRONG COULD CAUSE SOME TREE BRANCHES AND WIRES TO
  FALL...CAUSING LOCAL POWER OUTAGES. THE STRONG WINDS COULD ALSO
  ADVERSELY AFFECT CONSTRUCTION SITES WITH TEMPORARY WALLS AND
  STRUCTURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. DRIVERS OF HIGH
PROFILE VEHICLES WILL NEED TO USE EXTRA CAUTION.

&&

$$
059 
WWUS73 KGRB 252107
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
407 PM CDT SUN APR 25 2010

...WIND ADVISORY HAS EXPIRED...

.WINDS SPEEDS ACROSS EAST CENTRAL WISCONSIN HAVE REMAINED BELOW
WIND ADVISORY CRITERIA DURING THE AFTERNOON HOURS. WINDS ARE EXPECTED
TO DECREASE DURING THE EVENING AND OVERNIGHT HOURS AS LOW PRESSURE
OVER WEST CENTRAL INDIANA MOVES FARTHER AWAY FROM WISCONSIN.

WIZ022-038>040-048>050-073-074-252215-
/O.EXP.KGRB.WI.Y.0001.000000T0000Z-100425T2100Z/
DOOR-OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC-
SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...STURGEON BAY...APPLETON...GREEN BAY...
ALGOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ
407 PM CDT SUN APR 25 2010

...WIND ADVISORY EXPIRED AT 4 PM CDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE HAS ALLOWED THE WIND ADVISORY THAT
WAS IN EFFECT TO EXPIRE AT 4 PM CDT THIS AFTERNOON.

WINDS SHOULD BE MAINLY IN THE 15 TO 25 MPH RANGE THIS EVENING WITH
SOME GUSTS AROUND 35 MPH. THE WINDS SHOULD DIMINISH A BIT AFTER
SUNSET AND DURING THE NIGHT.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this wind advisory went out at Apr 24, 4:13 AM CDT, 11 hours 3 minutes earlier.

Area forecast discussion, Apr 24, 4:13 AM CDT, 11 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
413 AM CDT SAT APR 24 2010

.SHORT TERM...TODAY THROUGH SUNDAY.

FORECAST CONCERNS THIS PERIOD PCPN CHANCES THROUGH PERIOD AND WIND
TONIGHT AND SUNDAY. STACKED UPPER LOW TO EXIT THE HIGH PLAINS
PUSHING IN TO THE LOWER LAKES BY TONIGHT. INITIAL BAND OF PCPN
PROVIDED LITTLE MORE THAN SPRINKLES AS IT LIFTED NORTH INTO CWA.
TREND MODELED WELL BY NAM...AS FRONTOGENETIC FORCING/850 WARM
FRONT WEAKENED BY 06Z AS MOVED INTO NE WI. THOUGH DID HELP TO
SATURATE ATMOSPHERE. NEXT AREA PCPN WITH SOME EMBEDDED THUNDER LIFTING
NORTH THROUGH SOUTHERN WI AHEAD OF SHORT WAVE LIFTING NORTH AROUND
LOW OVER IL/IA. AGAIN NAM/ECMWF BOTH SHOWING THIS FEATURE
WELL...WITH PCPN MOVING INTO SOUTHERN CWA AROUND 12Z. AFTER THIS
MORNING...PCPN TRENDS MORE MUDDLED AS MUCH OF DYNAMICS SOUTH AND
EAST OF AREA. HAVE KEPT HIGHER CHANCES SOUTHEAST THROUGH SUNDAY AS
DEFORMATION ZONE MAY JUST BRUSH AREA AS LOW PULLS OUT. DRY AIR ON
STRONG NORTHEAST WINDS WILL ALSO WORK AGAINST PCPN LATER SAT INTO
SUN. HAVE BACKED DOWN ON CLOUDS NORTH AND TRENDED WARMER ON SUN THERE.

DEEPENING SFC LOW LIFTING NORTHEAST THROUGH IL INTO NORTHERN IN
TO LEAD TO STRONG NE GRADIENT LATE TONIGHT AND SUN...WITH WINDS
OVER BAY AND FOX VALLEY ENHANCED BY FUNNELING EFFECTS. QUESTION ON
WHEN WINDS WILL PICK UP AS LOW LEVEL FLOW DOES NOT LINE UP TO THE
NORTHEAST UNTIL EARLY SUN MORN. WILL TREND TOWARDS MIDNIGHT
TONIGHT FOR THIS PACKAGE.

.LONG TERM...SUNDAY NGT THRU NXT FRI. IMPROVING CONDITIONS
EXPECTED TO START THE WORK WEEK AS THE LRG CYCLONE HEADS TOWARD
NEW ENGLAND AND THE NXT SHRTWV TROF TO DIVE FROM THE NRN PLAINS
TOWARD THE MID-MS VALLEY. AS A NEW STRONGER SYSTEM HITS THE WRN
CONUS AT MID-WEEK...A DOWNSTREAM UPR RDG WL MOV INTO THE CNTRL
U.S. AND CONT THE QUIET WEATHER FOR NE WI. NXT CHC FOR PCPN DOES
NOT ARRIVE TIL LATE IN THE WEEK WHEN THIS NXT SYSTEM PUSHES INTO
THE PLAINS AND A WRMFNT/CDFNT COMBINATION APPROACHES WI. TEMPS WL
WARM THRU THE WEEK...ESP BY NXT THU AND FRI.

VERTICALLY STACKED STORM TO SLOWLY MOV ACROSS OHIO SUNDAY NGT WITH
FORCING/LIFT PULLING SOUTH AWAY FROM THE FCST AREA. DRIER AIR
FILTERING SOUTH FROM SRN ONTARIO WL BEGIN TO BREAK UP THE CLDS OVR
THE NORTH DURING THE EVENING AND THEN CNTRL/E-CNTRL WI OVRNGT.
EXPECT THE WNDS TO STEADILY DIMINISH AS THE STORM PULLS FARTHER
AWAY AND THE PRES GRADIENT RELAXES. NEVERTHELESS...LAKESIDE AREAS
SHOULD STILL SEE NORTH WNDS OF 15 MPH THRU THE NGT. MIN TEMPS ARE
FCST TO SETTLE INTO THE 30S NORTH AND WEST...BUT REMAIN IN THE 40S
IN THE EAST WITH A BIT MORE WND.

WEAK HI PRES TO RESIDE OVR THE WRN GREAT LKS ON MON WHILE THE NXT
SHRTWV TROF DROPS SE THRU THE NRN PLAINS AND INTO THE MIDWEST.
ONLY AFFECT WE WL SEE FROM THIS FEATURE COULD BE SOME HI CLDS
APPROACHING NE WI DURING THE AFTERNOON. UNDER MOSTLY SUNNY TO
PARTLY CLDY SKIES...LOOK FOR MAX TEMPS TO RANGE FROM THE LWR 50S
NEAR LK MI TO THE LWR 60S OVR PARTS OF CNTRL WI.

THIS SHRTWV TROF CONTS TO DIVE SE AND REACHES THE MID-MS VALLEY BY
MON NGT (THE NAM APRS TO BE TOO SLOW HERE). THIS MOVEMENT WOULD BE
TOO FAR TO OUR SW TO BRING ANY PCPN TO NE WI SO CONTINUED DRY
CONDITIONS UNDER MOSTLY CLR TO PARTLY CLDY SKIES. COOLEST TEMPS WL
BE FOUND NEAR THE MI BORDER WHERE DRIER AIR AND LESS WND SHOULD
ALLOW READINGS TO FALL TO AROUND 30 DEGS. AREAS FARTHER SOUTH WL
SEE TEMPS DIP INTO THE 35 TO 40 DEG RANGE. BY TUE...THE NXT MAJOR
SYSTEM IN THE FORM OF A STG SHRTWV TROF WL BE IMPACTING THE WEST
COAST WITH A DOWNSTREAM UPR RDG DEVELOPING OVR THE ROCKIES. MEAN
FLOW IS STILL EXPECTED TO BE OUT OF THE NORTH OVR THE WRN GREAT
LKS...THEREBY KEEPING TEMPS CLOSE TO NORMAL (COOLER AGAIN NEAR LK
MI).

AS THIS STG SHRTWV TROF DRIVES EAST INTO THE ROCKIES ON WED...THE
UPR RDG WL GET SHOVED FARTHER EAST AS WELL AND REACH THE MIDWEST
BY 00Z THU. WNDS ARE FCST TO VEER MORE S-SE BY WED AS THE SFC HI
SHIFTS EAST AND THE UPR RDG APPROACHES. WEAK WAA WL BE THE RESULT
AND THIS SHOULD HELP LIFT TEMPS INTO THE 60S EXCEPT THE 50S NEAR
THE LAKE. FCST GETS A BIT MORE INTERESTING BY THU AS THE MDLS
DISAGREE WITH THE EVENTUAL HANDLING OF THE SHRTWV TROF. THE GFS
PREFERS TO DIG A 130 KT JET TOWARD THE BASE OF THE TROF...THUS
SHARPENING THE UPR TROF OVR THE ROCKIES. ON THE OTHER HAND...THE
ECMWF AND CANADIAN DO NOT DIG THIS JET AND INSTEAD JUST MOV THE
JET ALONG THE SRN FLANK OF THE UPR TROF. THIS LATTER SOLN ALLOWS
THE ENTIRE SYSTEM TO PROGRESS FASTER TO THE EAST THAN THE GFS AND
COULD BRING PCPN TO NE WI AS EARLY AS THU MORNING. SINCE THIS
SYSTEM IS STILL OVR THE PACIFIC WHERE DATA IS SPARSE...EXPECT THE
MDLS TO REMAIN IN CONFLICT FOR ANOTHER COUPLE OF DAYS...THEREFORE
WL NOT MAKE ANY CHGS TO THE FCST BEYOND WED NGT. TEMPS WL BEGIN TO
WARM AHD OF THIS ADVANCING SYSTEM AS 8H TEMPS RISE INTO THE DOUBLE
DIGITS. IF THE CLDS STAY AWAY LONG ENUF...THERE COULD BE A FEW 70S
ACROSS NE WI.
&&

.AVIATION...AN AREA OF PCPN WILL LIFT NORTH INTO GRB...ATW...ISW
BY 12Z...PUSHING NORTH THROUGH REST OF AREA THIS MORNING. LOOK FOR
CIGS TO DROP INTO LOW VFR/MVFR RANGE FOR THE MORNING HOURS...WITH
SOME IMPROVEMENT FOR AFTERNOON. STRONG GRADIENT WILL LEAD TO
STRONG NE WINDS LATE TONIGHT AND SUNDAY...ESPECIALLY FOX VALLEY
WERE GUSTS FROM 30 TO 35 KTS POSSIBLE.
&&

.MARINE...ISSUED SMALL CRAFT WITH THIS ISSUANCE WITH EXPECTED
STRONG NORTHEAST GRADIENT. EXPECT GUSTS NEAR GALE FORCE WITH
FUNNELING EFFECTS DOWN BAY AND OFF LAKE MI SHORE DUE TO COASTAL
CONVERGENCE. WILL HOLD OFF ON GALE AT THIS TIME DUE TO SOME
DIFFERENCES IN STRENGTH OF LOW/TRACK.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

TE/KALLAS
Hazardous weather outlook, Apr 24, 8:05 AM CDT, 7 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
805 AM CDT SAT APR 24 2010

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-251315-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
805 AM CDT SAT APR 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
AND NORTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE SOUTHERN HALF OF THE AREA
TODAY. THESE STORMS ARE NOT EXPECTED TO BE SEVERE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD SEVERE WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

LMZ521-522-541>543-251315-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
805 AM CDT SAT APR 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TODAY. THESE STORMS ARE NOT
EXPECTED TO BE SEVERE.

CONDITIONS HAZARDOUS TO SMALL CRAFT ARE LIKELY BEGINNING THIS
EVENING. GALE FORCE GUSTS FROM THE NORTHEAST ARE ALSO POSSIBLE
LATE TONIGHT...LASTING INTO SUNDAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

STRONG NORTHEAST WINDS WILL CONTINUE INTO SUNDAY NIGHT.

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 4:50 AM CDTSmall Craft AdvisoryGRB11 hr
Apr 24, 4:00 PM CDTGale WarningGRB24 hr

Nearby

Wind Advisories in Wisconsin, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.